Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the simultaneous diagonalization of two semi-definite matrices


Author: Robert W. Newcomb
Journal: Quart. Appl. Math. 19 (1961), 144-146
MSC: Primary 15.30
DOI: https://doi.org/10.1090/qam/124336
MathSciNet review: 124336
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Turnbull and A. Aitken, ``An Introduction to the Theory of Canonical Matrices,'' Blackie & Son 1952, p. 107.
  • [2] C. Desoer and E. Kuh, ``Bounds on Natural Frequencies of Linear Active Networks,'' Proceedings of the Brooklyn Polytechnic Symposium on Active Networks and Feedback Systems, (1960).
  • [3] E. A. Guillemin, ``Synthesis of Passive Networks,'' John Wiley & Sons, Inc., New York, 1957.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30


Additional Information

DOI: https://doi.org/10.1090/qam/124336
Article copyright: © Copyright 1961 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website